Cookies?
Library Header Image
LSE Research Online LSE Library Services

Conditions for optimality in the infinite-horizon portfolio-cum-saving problem with semimartingale investments

Foldes, Lucien (1990) Conditions for optimality in the infinite-horizon portfolio-cum-saving problem with semimartingale investments. Stochastics and Stochastic Reports, 29 (1). pp. 133-170. ISSN 1744-2508

Full text not available from this repository.

Abstract

A model of optimal accumulation of capital and portfolio choice over an infinite horizon in continuous time is formulated in which the vector process representing returns to investments isa general semimartingale. Methods of stochastic calculus and calculus of variations are used to obtain necessary and sufficient conditions for optimality involving martingale properties ofthe shadow price processes associated with alternative portfolio cum saving plans.The relationship between such conditions and portfolio equations is investigated.The results are appliedtospecial cases where the returns process has stationary independent increments and the utility function has the discounted relative risk aversion form

Item Type: Article
Official URL: http://www.informaworld.com/smpp/title~db=all~cont...
Additional Information: © 1990 Taylor & Francis
Library of Congress subject classification: H Social Sciences > HG Finance
Sets: Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Departments > Economics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 29 May 2008 10:33
URL: http://eprints.lse.ac.uk/5147/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only